# SDR FDEA202102040288

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, NOSE BEAM WEB CRACKED @ OSS 679.82 REPAIRED LH WING NOSE BEAM WEB @ OSS 679-82 IAW B767 SRM 57-41-13-2R, FIG 201, REPAIR   3
